RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1955, Volume 19, Issue 1, Pages 11–16 (Mi izv3519)  

This article is cited in 8 scientific papers (total in 9 papers)

On the sum of characters with respect to a modulus equal to a power of a prime number

A. G. Postnikov


Full text: PDF file (402 kB)

Bibliographic databases:

Received: 03.11.1954

Citation: A. G. Postnikov, “On the sum of characters with respect to a modulus equal to a power of a prime number”, Izv. Akad. Nauk SSSR Ser. Mat., 19:1 (1955), 11–16

Citation in format AMSBIB
\Bibitem{Pos55}
\by A.~G.~Postnikov
\paper On the sum of characters with respect to a modulus equal to a power of a prime number
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1955
\vol 19
\issue 1
\pages 11--16
\mathnet{http://mi.mathnet.ru/izv3519}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=68575}
\zmath{https://zbmath.org/?q=an:0068.04003}


Linking options:
  • http://mi.mathnet.ru/eng/izv3519
  • http://mi.mathnet.ru/eng/izv/v19/i1/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. M. Petechuk, “The sum of the values of the divisor function in arithmetic progressions whose difference is a power of an odd prime”, Math. USSR-Izv., 15:1 (1980), 145–160  mathnet  crossref  mathscinet  zmath  isi
    2. A. A. Karatsuba, “Fractional parts of functions of a special form”, Izv. Math., 59:4 (1995), 721–740  mathnet  crossref  mathscinet  zmath  isi
    3. A. A. Karatsuba, “Regular sets in residual classes”, Math. Notes, 64:2 (1998), 190–193  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. V. S. Vladimirov, A. A. Dezin, A. A. Karatsuba, L. D. Kudryavtsev, M. P. Mineev, S. M. Nikol'skii, L. P. Postnikova, Yu. V. Prokhorov, V. N. Chubarikov, A. B. Shidlovskii, A. A. Yudin, “Aleksei Georgievich Postnikov (obituary)”, Russian Math. Surveys, 53:1 (1998), 199–204  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. A. A. Karatsuba, “Arithmetic problems in the theory of Dirichlet characters”, Russian Math. Surveys, 63:4 (2008), 641–690  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. S. A. Gritsenko, M. V. Shevtsova, “O raspredelenii prostykh chisel v arifmeticheskoi progressii, raznost kotoroi yavlyaetsya stepenyu fiksirovannogo prostogo chisla”, Chebyshevskii sb., 12:1 (2011), 60–78  mathnet  mathscinet
    7. S. A. Gritsenko, M. V. Shevtsova, “O raspredelenii prostykh chisel v arifmeticheskoi progressii s raznostyu, ravnoi stepeni nechetnogo prostogo chisla”, Chebyshevskii sb., 13:2 (2012), 56–58  mathnet
    8. M. A. Korolëv, “Metody otsenok korotkikh summ Kloostermana”, Chebyshevskii sb., 17:4 (2016), 79–109  mathnet  crossref  mathscinet  elib
    9. V. N. Chubarikov, “On complete rational arithmetic sums of polynomial values”, Proc. Steklov Inst. Math., 299 (2017), 50–55  mathnet  crossref  crossref  isi  elib  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:299
    Full text:129
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018